Discussions By Condition: Medical Errors

Swimmer's ear-NOT

Posted In: Medical Errors 1 Replies
  • Posted By: Anonymous
  • February 4, 2007
  • 06:36 PM

My poor 5 yr old has suffered for 6 months with "Swimmers ear" and "Fungus" that had to be suctioned out at least every two weeks. We had drops and antibiotics- nothing helped. Tylenol3 has been our best friend. Finally, we found a doc who decided to send the "fungus" to the lab. It was discovered to be STAPH infection. The resistant kind. It has been a nightmare. Finally, on clindamyacin, we have some relief. She woke up this morning crying of an ear ache! Im going crazy-- and broke-over 700.00 in copays and Rx.

Reply Flag this Discussion

1 Replies:

  • I am sorry for all that you have gone through. Please be aware that clindamyacin can cause c. difficile bacterial infections, which leads to pseudomembranous colitis...if your daughter develops diarrhea, it can occur up to 6 weeks after taking this antibiotic - please just be careful and get her to a naturopath if she develops diarrhea. The western treatment is more antibiotics and I cannot stress enough that this will cause further problems. Please put your daughter on a good children's probiotic...there are many chewable ones out there and she needs to rebuild her intestinal flora. Consider a chiropractor who treats kids or a naturopath. Hyland's chamomile is a good homeopathic remedy to have on hand for earache pain. Give every 5-10 minutes at onset of pain. Hope this helpsDOM
    acuann 3,080 Replies
    • February 5, 2007
    • 03:43 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?